MathSciNet Relay Station
MathSciNet bibliographic data
MR2813401 (2012d:52008) 52A20 (52A38 52A39 52A40)
Klain, Daniel A. On the equality conditions of the Brunn-Minkowski theorem. Proc. Amer. Math. Soc. 139 (2011), no. 10, 3719–3726.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement